# SDR CA140912006

- Difficulty date: September 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,458 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82742411001
- Condition: Frayed
- Location: Aileron
- Part time: 6,388 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) LH OB AILERON CABLE IS BLENDED AND HAS SEVERAL BROKEN STRANDS. LH AILERON CABLE FROM LH NACELLE TO AILERON TERMINAL QUADRANT WAS REPLACED IAW AMM TASK#27-10-00-400-802. PICTURES ATTACHED.
